# SDR ASAA2018102926659

- Difficulty date: October 29, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 23,030 hours, 7,609 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Part number: BACC18X25
- Condition: Tripped
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WINDOW OVERHEAT LIGHT ILLUMINATED GROUNDED - YES. FOUND WINDOW HEAT POWER LEFT FRONT C/B OUT. DETERMINED C/B COULD BE RESET PER AMM 20-60-01. WINDOW HEAT CONTROL UNITS BITE TEST NML PER FIM 30-41 TASK 801. ETOPS SIGNIFICANT SYSTEM, GROUND VERIFICATION SUCCESSFUL.
